Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 79, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 4, 2008, 2:55 PM EDT for Gallia County, Lawrence County, Ohio; Mason County, West Virginia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 2:55 PM EDT (18:55 UTC)
- Expired
- Jun 4, 2008, 3:36 PM EDT
- In force
- 41 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Gallia County, OH, Lawrence County, OH, Mason County, WV
The radar
The Charleston,WV radar (KRLX), 69 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 9:18 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 041855
SVRRLX
OHC053-087-WVC053-041945-
/O.NEW.KRLX.SV.W.0079.080604T1855Z-080604T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
255 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MASON COUNTY IN WEST VIRGINIA...
SOUTHERN GALLIA COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF GALLIPOLIS...
NORTHERN LAWRENCE COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF LAKE VESUVIUS...
* UNTIL 345 PM EDT
* AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7
MILES NORTHEAST OF LAKE VESUVIUS...AND MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WATERLOO BY 300 PM EDT...
8 MILES SOUTH OF GAGE BY 305 PM EDT...
CROWN CITY AND 8 MILES SOUTH OF GALLOPOLIS FERRY BY 315 PM EDT...
ASHTON BY 320 PM EDT...
7 MILES SOUTH OF SOUTHSIDE AND 9 MILES SOUTH OF LEON BY 335 PM
EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT WEDNESDAY
AFTERNOON FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST
VIRGINIA.
LAT...LON 3885 8254 3881 8186 3855 8211 3855 8216
3858 8220 3860 8227 3856 8230 3859 8276
3860 8277 3862 8277
TIME...MOT...LOC 1855Z 280DEG 40KT 3870 8254
$$
291 follow-up statement
000
WWUS51 KRLX 041936
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
335 PM EDT WED JUN 4 2008
OHC053-087-WVC053-041945-
/O.CAN.KRLX.SV.W.0079.000000T0000Z-080604T1945Z/
LAWRENCE OH-GALLIA OH-MASON WV-
335 PM EDT WED JUN 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GALLIA AND NORTHERN
LAWRENCE COUNTIES IN SOUTHEAST OHIO...AND SOUTHERN MASON COUNTY IN
WEST VIRGINIA IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA SIZE HAIL
ARE STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3885 8254 3881 8186 3855 8211 3855 8216
3858 8220 3860 8227 3856 8230 3859 8276
3860 8277 3862 8277
TIME...MOT...LOC 1935Z 280DEG 40KT 3862 8198
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:46 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 4, 1:46 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
146 PM EDT WED JUN 4 2008
.SYNOPSIS...
MOST WIDESPREAD CONVECTION WILL TRY TO LIFT FURTHER NORTH TODAY.
BUT FLOOD AND SEVERE THREAT CONTINUES. UPPER LEVEL RIDGE BUILDS
NORTH ON THURSDAY. SO SUMMER HEAT IS COMING.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACTIVE WEATHER ON-GOING THROUGHOUT THE GRAVEYARD SHIFT...WITH
SMALL STREAM FLOODING AND A FEW SEVERE THUNDERSTORMS WARNINGS PLUS
MORE TORNADO WATCHES VIA SPC.
ONE MORE DAY OF ACTIVE WEATHER...BEFORE SUMMER MAKES AN APPEARANCE.
NOT TOO KEEN ON MORNING CONVECTION HTS-CRW-BKW ON SOUTH. BUT SMALL
STREAM FLOOD THREAT CONTINUES ACROSS THE EXTREME NORTH.
MAIN SUPPORT TRIES TO LIFT A BIT FURTHER NORTH TODAY...SO HOPING
THE MOST WIDESPREAD CONVECTION SHIFTS INTO WESTERN PENNSYLVANIA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WARM FRONT SITUATED ACROSS NORTHERN TIER OF AREA RIGHT AT THE START
OF THE PERIOD. NEXT IN A SERIES OF SHORT WAVE TROUGHS MOVES IN FROM
THE W ALONG WITH STRENGTHENING LOW LEVEL SW FEED ESPECIALLY GIVEN
MORNING HOURS WITH ENHANCED LLJ AT SUNRISE. THIS SHOULD GIVE RISE
TO SOME KIND OF CONVECTIVE COMPLEX WITH HEAVY RAIN FALL MOVING
THROUGH E CNTRL OH COUNTIES IN THE MORNING AND ON TO THE ENE THROUGH
MIDDAY. SECOND SHORT WAVE TAKES A SIMILAR TRACK IN THE AFTERNOON
LIKELY GENERATING ANOTHER ROUND OF CONVECTION NEAR THE FRONT.
FLOW OF 40-50 KTS PLUS CAPE UP TO 2500 J/KG ON DEW POINTS AROUND
70 AND H85 THETA E VALUES NEAR 340K...SPS SLIGHT RISK ACROSS
NORTHERN PORTION OF AREA LOOKS GOOD. THE HEAVIEST QPF IN ALL THE
MODEL GUIDANCE CONTINUES TO BE IN AN W-E AXIS N OF THE FORECAST
AREA...BUT THE UPPER OH BASIN LOCATION OF THIS AXIS...AND THE
POTENTIAL FOR HEAVY RAIN SEVERAL TIMES TONIGHT THROUGH WED DOES
RAISE CONCERN FOR EXCESSIVE RAINFALL. RIVER FORECAST CRESTS ARE
COMFORTABLY BELOW FLOOD STAGE AT THIS TIME...BUT THIS WILL NEED
CLOSELY MONITORED.
AFTER WED...WARM FRONT LIFTS N OF THE AREA...PUTTING THE AREA UNDER
UPPER RIDGE WITH SUMMER LIKE WEATHER FOR THE COUNT.
STAYED MOSTLY NEAREST HIGH SIDE OF GUIDANCE FOR HIGHS WED WITH
LOWEST VALUES N. LOWS WED NT AND THU NT LOOKED GOOD. RAISED HIGHS
THU TO REFLECT A BLEND OF THE NUMBERS AS THE MAV /MID 90S/ STILL
SEEMS A BIT HIGH. STAYED A LITTLE BELOW THE HIGH MAV FRI AND
LOWERED THE VALLEYS FRI NT.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
UPPER LEVEL RIDGE AND ASSOCIATED BERMUDA HIGH WILL SET UP OVER THE
LONG TERM PORTION OF THE FORECAST. THIS WILL TRANSLATE INTO A PERIOD
OF HOT AND HUMID WEATHER FOR THE CWA IN SOUTHWESTERLY SURFACE FLOW.
THIS WILL EFFECTIVELY DEFLECT INCOMING SYSTEMS FROM THE WEST OFF TO
THE NORTH...AND WILL EXPECT THE RING OF FIRE TO SET UP ALONG THE
PERIPHERY OF THE HIGH. MAIN QUESTION WILL BE WHETHER OR NOT THE
PERIPHERY WILL SINK FAR ENOUGH SOUTHEAST TO CLIP THE CWA TO ENHANCE
ANY THUNDERSTORM THREATS. OTHERWISE...WILL SEE A FAIR AMOUNT OF
CUMULUS DEVELOPMENT DURING THE HEATING OF THE DAY...AND WILL EXPECT
A FEW OF THESE TO BREAK THE CAP AND MATURE INTO THUNDERSTORMS.
SHOULD BE DIFFICULT TO UTILIZE ANY CAPE HOWEVER...AND WILL EXPECT
MOST PLACES TO REMAIN DRY DURING THE DURATION OF THIS SET UP.
TEMPERATURES WILL BE IN THE UPPER 80S TO LOW 90S GENERALLY AREA
WIDE...WITH THE HIGHER ELEVATIONS A SMALL HANDFUL OF DEGREES OFF THE
PACE OF THE LOWLANDS.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTION ROLLING THROUGH THE CWA...MAINLY AFFECTING THE NORTHERN
SITES. CRW AND BKW HAVE BEEN SPARED SO FAR TODAY. ANOTHER WAVE OF
CONVECTION IS GETTING ORGANIZED BACK IN SOUTHWESTERN OHIO AND
NORTHERN KENTUCKY...AND IS PROPAGATING EASTWARD. CONVECTION WILL
BRING CEILINGS DOWN TO MVFR CRITERIA...AND JUST ABOVE THAT TO VFR
AROUND 4KFT WHEN NOT EXPERIENCING A TSRA. VISIBILITIES WILL ALSO
FLUCTUATE DOWN TO IFR BRIEFLY IN STORMS. WINDS WILL BE GUSTY IN
STORMS AND HAVE CARRIED TEMPOS WITH GUSTS TO 30KT.
EXPECTING CONVECTION TO DIE DOWN INTO THE OVERNIGHT...AND WINDS TO
SUBSIDE...AND WILL SEE LOCATIONS FOG IN WITH THE WELL SATURATED GROUND.
AVIATION OUTLOOK /AFTER 18Z THURSDAY/... IFR IN FOG POSSIBLE THURSDAY
NIGHT.
&&
.HYDROLOGY...
WILL CONTINUE THE FLASH FLOOD WATCH A FEW HOURS LONGER THAN
PRIOR...SINCE AFTERNOON CONVECTION SHOULD SWING THROUGH THE WET
GROUND COUNTIES ACROSS SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA.
ALSO ADDED A FEW COUNTIES TO THE FLASH FLOOD WATCH...AROUND EKN.
CURRENTLY NO RIVER FLOODING FORECAST...STRONG RISES ON HOCKING AND
MAYBE THE WEST FORK.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR WVZ007>011-
016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR OHZ066-067-
075-076-083>086.
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR OHZ087.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...KTB/CL
NEAR TERM...KTB
SHORT TERM...CL
LONG TERM...26
AVIATION...26
HYDROLOGY...Hazardous weather outlook, Jun 4, 10:00 AM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1000 AM EDT WED JUN 4 2008 OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-037>040-046- 047-051400- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 1000 AM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-034>036-051400- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-WYOMING-RALEIGH-FAYETTE- 1000 AM EDT WED JUN 4 2008 ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. VAZ003-004-WVZ033-051400- DICKENSON-BUCHANAN-MCDOWELL- 1000 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 4, 2:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
243 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLOOD 5 WSW PHILIPPI 39.12N 80.13W
06/04/2008 BARBOUR WV EMERGENCY MNGR
FLOODING ELK CREEK AREA. 2 FEET OF WATER OVER ROUTE 57
ALONG ELK CREEK.
&&
JSIKORASpecial weather statement, Jun 4, 2:44 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 244 PM EDT WED JUN 4 2008 WVZ007-008-016-018-041930- ROANE WV-MASON WV-CALHOUN WV-JACKSON WV- 244 PM EDT WED JUN 4 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 244 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTHWEST OF EVANS...OR ABOUT 14 MILES SOUTH OF RACINE...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... STATTS MILLS...GAY...FAIRPLAIN...GIVEN...LEROY AND COTTAGEVILLE. SLOW MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 1.5 INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jun 4, 2:47 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
247 PM EDT WED JUN 4 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL GALLIPOLIS 38.80N 82.26W
06/04/2008 U0.50 INCH GALLIA OH PUBLIC
EVENT OCCURRED BETWEEN
213 PM 06/04/2008 AND 228 PM 06/04/2008
&&
NNNNLocal storm report, Jun 4, 2:51 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
251 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG LEON 38.75N 81.96W
06/04/2008 MASON WV DEPT OF HIGHWAYS
TREES DOWN ACROSS RT 64
&&
NWLocal storm report, Jun 4, 2:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
253 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 7 SE POINT PLEASANT 38.78N 82.04W
06/04/2008 MASON WV DEPT OF HIGHWAYS
NUMEROUS TREES ACROSS ROADS NEAR SOUTHSIDE
&&
NWLocal storm report, Jun 4, 2:54 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
254 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 10 N SNOWSHOE 38.55N 80.00W
06/04/2008 RANDOLPH WV LAW ENFORCEMENT
TREES AND POWERLINES DOWN NEAR VALLEY HEAD
&&
NWThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:55 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Vinton | 35 min |
| Jun 3, 9:11 PM EDT | Tornado Warning | RLX | Athens, Vinton | 34 min |
| Jun 3, 9:32 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Meigs, Vinton | 58 min |
| Jun 3, 10:24 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs | 36 min |
| Jun 3, 10:41 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Vinton | 34 min |
| Jun 3, 10:45 PM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 29 hr |
| Jun 3, 10:53 PM EDT | Flash Flood Warning | RLX | Athens, Vinton, Washington | 3 hr |
| Jun 3, 11:01 PM EDT | Severe Thunderstorm Warning | RLX | Meigs, Washington | 44 min |
| Jun 3, 11:15 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Vinton | 45 min |
| Jun 4, 9:23 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Washington | 51 min |
| Jun 4, 9:37 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Vinton | 38 min |
| Jun 4, 10:28 AM EDT | Areal Flood Warning | RLX | Jackson, Vinton | 6 hr |
| Jun 4, 10:33 AM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 42 min |
| Jun 4, 11:07 AM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 38 min |
| Jun 4, 2:05 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 25 min |
| Jun 4, 2:13 PM EDT | Areal Flood Warning | RLX | Gallia, Lawrence | 3 hr |
| Jun 4, 3:02 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 43 min |
| Jun 4, 3:40 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 50 min |
| Jun 4, 5:49 PM EDT | Areal Flood Warning | RLX | Meigs | 116 min |
| Jun 4, 6:27 PM EDT | Areal Flood Warning | RLX | Lawrence | 5 hr |
| Jun 4, 7:01 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 44 min |
| Jun 4, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Meigs | 38 min |
| Jun 4, 7:42 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 48 min |
| Jun 4, 7:50 PM EDT | Areal Flood Warning | RLX | Gallia | 4 hr |
| Jun 4, 12:17 AM EDT | Flash Flood Warning | RLX | Barbour | 118 min |
| Jun 4, 12:57 AM EDT | Flash Flood Warning | RLX | Taylor | 3 hr |
| Jun 4, 1:05 AM EDT | Flash Flood Warning | RLX | Randolph | 3 hr |
| Jun 4, 1:26 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more | 49 min |
| Jun 4, 1:56 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison | 3 hr |
| Jun 4, 2:15 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Kanawha, Nicholas, Webster | 45 min |
| Jun 4, 4:57 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 3 hr |
| Jun 4, 10:38 AM EDT | Areal Flood Warning | RLX | Harrison | 10 hr |
| Jun 4, 10:53 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Jackson, Ritchie, Wirt, Wood | 52 min |
| Jun 4, 10:55 AM EDT | Areal Flood Warning | RLX | Doddridge, Ritchie, Wood | 6 hr |
| Jun 4, 11:28 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Ritchie | 47 min |
| Jun 4, 11:55 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam, Roane | 50 min |
| Jun 4, 12:24 PM EDT | Areal Flood Warning | RLX | Barbour, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 12:29 PM EDT | Severe Thunderstorm Warning | RLX | Lewis, Randolph, Upshur | 46 min |
| Jun 4, 12:44 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 3 hr |
| Jun 4, 1:04 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Webster | 26 min |
| Jun 4, 1:23 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 52 min |
| Jun 4, 1:45 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam | 45 min |
| Jun 4, 2:14 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 46 min |
| Jun 4, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane | 44 min |
| Jun 4, 3:08 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 52 min |
| Jun 4, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Kanawha, Mason, Putnam, Roane | 49 min |
| Jun 4, 3:34 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam | 41 min |
| Jun 4, 3:47 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 11 hr |
| Jun 4, 4:12 PM EDT | Areal Flood Warning | RLX | Barbour, Harrison, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 4:14 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Calhoun, Clay, Gilmer, Lewis and 6 more | 76 min |
| Jun 4, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 46 min |
| Jun 4, 4:46 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 44 min |
| Jun 4, 7:47 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Ritchie, Roane, Wirt | 58 min |
| Jun 4, 7:50 PM EDT | River Flood Warning | RLX | Calhoun, Gilmer | 29 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.